Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 36, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2013, 5:30 PM CDT for 5 counties in Wisconsin. It was in force for 60 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2013, 5:30 PM CDT (22:30 UTC)
- Expired
- Jun 12, 2013, 6:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI
The radar
The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:31 PM CDT | TSTM WND GST 65 | 1 W Rio, WI | ESTIMATED 65-70 MPH WIND GUST. 3 FOOT DIAMETER TREE DOWN AND POWER OUTAGE. DIME SIZED HAIL. |
| Jun 12, 5:31 PM CDT | HAIL 0.75 | 1 W Rio, WI | |
| Jun 12, 5:52 PM CDT | TSTM WND DMG | Fall River, WI | MANY BRANCHES UP TO 6 INCH IN DIAMETER DOWN. ONE TREE 9 INCHES IN DIAMETER DOWN AND SNAPPED NEAR BUILDING WITH SEVERE ROOF DAMAGE IN SOUTHEAST PART OF FALL RIVER. |
| Jun 12, 6:00 PM CDT | TSTM WND DMG | 7 N Marshall, WI | 3 LARGE OAK TREES SNAPPED OFF. LARGEST WAS 30 INCHES IN DIAMETER. DEBRIS BLOWN 150 YARD. ALSO ONE LARGE WILLOW TREE DOWN. |
| Jun 12, 6:00 PM CDT | TSTM WND GST 65 | 3 W Beaver Dam, WI | TWO 8 INCH DIAMETER TREES DOWN |
| Jun 12, 6:05 PM CDT | TSTM WND DMG | 3 Nw Beaver Dam, WI | TREES AND POWER-LINES DOWN. |
| Jun 12, 6:05 PM CDT | TSTM WND DMG | Beaver Dam, WI | MULTIPLE TREES AND WIRES DOWN. |
| Jun 12, 6:08 PM CDT | TSTM WND DMG | 5 Sw Fox Lake, WI | SOME SIDING RRIPPED OFF A HOME. |
| Jun 12, 6:13 PM CDT | TSTM WND DMG | 4 Sw Beaver Dam, WI | TREES AND POWER-LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:49 PM CDT | Tornado Watch | SPC | 9 hr |
| Jun 12, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280
WUUS53 KMKX 122230
SVRMKX
WIC021-025-027-039-047-122330-
/O.NEW.KMKX.SV.W.0036.130612T2230Z-130612T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
WESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHWESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHERN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 630 PM CDT
* AT 525 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF PARDEEVILLE TO RIO TO 5 MILES
NORTH OF CROSS PLAINS...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RIO AROUND 535 PM CDT.
WAUNAKEE AROUND 540 PM CDT.
DE FOREST AND CAMBRIA AROUND 545 PM CDT.
WINDSOR AROUND 550 PM CDT.
MADISON TRUAX AIRPORT AND RANDOLPH AROUND 555 PM CDT.
SUN PRAIRIE AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DALTON...MORRISONVILLE...KINGSTON...OTSEGO...DOYLESTOWN...
FRIESLAND...MANCHESTER...TOKEN CREEK...EAST BRISTOL AND ASTICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4369 8867 4340 8868 4320 8891 4320 8901
4311 8901 4308 8905 4319 8978 4338 8960
4364 8940 4364 8925 4370 8924
TIME...MOT...LOC 2230Z 274DEG 26KT 4363 8928 4344 8928
4318 8957
HAIL...1.00IN
WIND...60MPH
$$
WOOD3 follow-up statements
473
WWUS53 KMKX 122239
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
539 PM CDT WED JUN 12 2013
WIC021-025-027-039-047-122330-
/O.CON.KMKX.SV.W.0036.000000T0000Z-130612T2330Z/
COLUMBIA WI-DANE WI-DODGE WI-FOND DU LAC WI-GREEN LAKE WI-
539 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN GREEN
LAKE...SOUTHWESTERN FOND DU LAC...WESTERN DODGE...NORTHERN DANE AND
EASTERN COLUMBIA COUNTIES UNTIL 630 PM CDT...
AT 535 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF PARDEEVILLE TO RIO TO
WAUNAKEE...AND MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
WINDSOR AND DE FOREST AROUND 545 PM CDT.
MADISON TRUAX AIRPORT AND RANDOLPH AROUND 555 PM CDT.
SUN PRAIRIE AND COLUMBUS AROUND 600 PM CDT.
BEAVER DAM AROUND 610 PM CDT.
MARSHALL AROUND 615 PM CDT.
WAUPUN AND JUNEAU DODGE AIRPORT AROUND 620 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MANCHESTER...FRIESLAND...TOKEN
CREEK...EAST BRISTOL...ASTICO...SOUTH BEAVER DAM...FOX LAKE...
LEIPSIG...DEANSVILLE AND DANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4317 8964 4364 8924 4370 8924 4369 8867
4340 8868 4320 8891 4320 8901 4311 8901
4308 8905
TIME...MOT...LOC 2239Z 277DEG 28KT 4362 8919 4344 8914
4317 8948
HAIL...1.25IN
WIND...60MPH
$$
MEB713
WWUS53 KMKX 122248
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT WED JUN 12 2013
WIC039-047-122258-
/O.CAN.KMKX.SV.W.0036.000000T0000Z-130612T2330Z/
FOND DU LAC WI-GREEN LAKE WI-
548 PM CDT WED JUN 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREEN LAKE AND WEST
CENTRAL FOND DU LAC COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 4315 8952 4363 8919 4362 8868 4340 8868
4320 8891 4320 8901 4311 8901 4308 8905
TIME...MOT...LOC 2248Z 277DEG 28KT 4361 8910 4340 8902
4315 8936
$$
WIC021-025-027-122330-
/O.CON.KMKX.SV.W.0036.000000T0000Z-130612T2330Z/
COLUMBIA WI-DANE WI-DODGE WI-
548 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
DODGE...NORTHEASTERN DANE AND EASTERN COLUMBIA COUNTIES UNTIL 630 PM
CDT...
AT 544 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF CAMBRIA TO FALL RIVER TO
WAUNAKEE...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
SUN PRAIRIE AND RANDOLPH AROUND 555 PM CDT.
MARSHALL AND BEAVER DAM AROUND 610 PM CDT.
JUNEAU DODGE AIRPORT AND JUNEAU AROUND 620 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE EAST BRISTOL...SOUTH BEAVER
DAM...ASTICO...LEIPSIG...DEANSVILLE...DANVILLE...FOX LAKE...LOWELL...
REESEVILLE AND MINNESOTA JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4315 8952 4363 8919 4362 8868 4340 8868
4320 8891 4320 8901 4311 8901 4308 8905
TIME...MOT...LOC 2248Z 277DEG 28KT 4361 8910 4340 8902
4315 8936
HAIL...1.00IN
WIND...70MPH
$$
MEB049
WWUS53 KMKX 122258
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 PM CDT WED JUN 12 2013
WIC021-025-027-122330-
/O.CON.KMKX.SV.W.0036.000000T0000Z-130612T2330Z/
COLUMBIA WI-DANE WI-DODGE WI-
558 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
DODGE...NORTHEASTERN DANE AND EASTERN COLUMBIA COUNTIES UNTIL 630 PM
CDT...
AT 553 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF RANDOLPH TO FALL RIVER TO
I90/94 INTERCHANGE...AND MOVING EAST AT 30 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...QUARTER SIZE HAIL AND 80 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
SEVERE THUNDERSTORMS WILL BE NEAR...
MARSHALL AROUND 605 PM CDT.
BEAVER DAM AROUND 610 PM CDT.
JUNEAU DODGE AIRPORT AND JUNEAU AROUND 620 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SOUTH BEAVER DAM...LEIPSIG...
FOX LAKE...REESEVILLE...LOWELL...MINNESOTA JUNCTION...BURNETT AND
ATWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4313 8941 4363 8909 4362 8868 4340 8868
4320 8891 4320 8901 4311 8901 4308 8905
TIME...MOT...LOC 2258Z 277DEG 28KT 4360 8899 4339 8891
4312 8919
HAIL...1.00IN
WIND...80MPH
$$
MEBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:35 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 12, 3:35 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT WED JUN 12 2013 .VERY SHORT TERM...TONIGHT AND THURSDAY. HAVE SEEN QUITE A BIT OF CONVECTIVE DEVELOPMENT OVER THE LAST HOUR...AND EXPECTING THIS TREND TO CONTINUE THROUGH LATE AFTERNOON. STILL CONCERNED ABOUT THE POTENTIAL FOR SEVERE WEATHER...WITH LATEST SEVERE WEATHER PARAMETERS INDICATING THE BEST CHANCE WILL BE MAINLY SOUTHWEST OF A WISCONSIN DELLS TO BURLINGTON LINE. A TORNADO WATCH IS THUS IN EFFECT FOR SOUTHWEST PORTIONS OF THE FORECAST AREA. A MORE STABLE AIRMASS FARTHER NORTHEAST...PARTICULARLY DUE TO WINDS OFF OF LAKE MICHIGAN...WILL LIKELY DAMPEN THE SEVERE THREAT. THERE IS A DECENT AMOUNT OF ELEVATED INSTABILITY TOWARD THE NORTHWEST THOUGH...WITH ABOUT 50-60 KNOTS OF 0-6 KM BULK SHEAR. STRONG TO SEVERE STORMS ARE THUS NOT OUT OF THE QUESTION ELSEWHERE ACROSS THE FORECAST AREA. PLENTY OF MOISTURE TO WORK WITH AS WELL ACROSS THE AREA...WITH PRECIPITABLE WATER VALUES PUSHING 2 INCHES. THIS COULD RESULT IN PRETTY HEAVY RAINFALL FOR SOME LOCATIONS. SHOWERS AND STORMS SHOULD WIND DOWN BY LATE EVENING...WITH PLEASANT WEATHER EXPECTED UNDER HIGH PRESSURE THURSDAY. .SHORT TERM...THURSDAY NIGHT THROUGH SATURDAY. LARGE AREA OF RIDGING WILL AFFECT SOUTHERN WI THURSDAY NIGHT INTO FRIDAY WITH QUIET CONDITIONS AND COOLER TEMPERATURES BY THE LAKE DUE TO ONSHORE BREEZES. MID-LEVEL RIDGING FLATTENS FRIDAY NIGHT AND EARLY SATURDAY AS WEAKENING SHORT WAVE MOVES ACROSS THE NORTHERN PLAINS INTO THE UPPER MIDWEST. NAM MOST AGGRESSIVE WITH EWD MOVEMENT OF SHORT WAVE FRIDAY NIGHT WHILE GFS AND ECMWF A BIT SLOWER. WILL AVOID NAM SOLUTION AT THIS POINT BUT BUMP UP POPS TO LIKELY IN WRN CWA AS OTHER SHORT TERM GUIDANCE IN AGREEMENT IN CARRYING DEEPER MOISTURE AND WEAK LOW LEVEL JET ACROSS ERN IOWA INTO SOUTHWEST WI BY 12Z SAT. WEAKENING MCS LIKELY TO AFFECT CWA SATURDAY MRNG WITH LINGERING CHANCE FOR CONVECTION INTO THE AFTN. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY. UPPER LOW WILL BE MEANDERING ACROSS UPPER MIDWEST EARLY IN THE PERIOD SO NEED TO INCLUDE SMALL POPS INTO MONDAY. BEST CHANCE SHOULD BE SUN NIGHT INTO MONDAY WHEN REMAINS OF UPPER LOW MOVE THROUGH WRN GTLAKES. HIGH PRESSURE THEN BUILDS IN EARLY NEXT WEEK. LAST SEVERAL MEDIUM RANGE RUNS INDICATE RIDGING WILL BE MORE PRONOUNCED ON TUESDAY AND WEDNESDAY...RETARDING EWD MOVEMENT OF WESTERN CONUS TROUGH AND ASSOCIATED SHORT WAVES. && .AVIATION /00Z TAFS/...STARTING TO SEE A GOOD AMOUNT OF CONVECTIVE DEVELOPMENT IN THE AREA AND STILL EXPECTING WIDESPREAD SHOWERS THIS AFTERNOON AND EVENING...WITH A THREAT FOR SEVERE STORMS. THE BEST CHANCE FOR SEVERE WEATHER LOOKS TO BE FOR AREAS SOUTHWEST OF MADISON...BUT THINK THERE IS STILL ENOUGH ELEVATED INSTABILITY AND SHEAR FOR POTENTIAL STRONG TO SEVERE STORMS ACROSS SOUTHERN WISCONSIN. CONVECTION SHOULD WIND DOWN BY LATE EVENING...WITH DRY WEATHER EXPECTED OVERNIGHT AND TOMORROW AS HIGH PRESSURE MOVES IN. PREVAILING VFR EXPECTED INTO LATE AFTERNOON...WITH LOWER VSBYS POSSIBLE IN MODERATE TO HEAVY RAINFALL LATER TODAY. COULD SEE BRIEFLY LOWER CIGS BEHIND EXITING LOW PRESSURE THIS EVENING...BUT SHOULD SEE A RETURN TO VFR OVERNIGHT AS DRIER AIR MOVES IN. && .MARINE....NORTH WINDS ON THE BACK SIDE OF DEPARTING LOW PRESSURE WILL BECOME GUSTY LATE THIS EVENING. WINDS WILL EVENTUALLY EASE A BIT BY MID MORNING THURSDAY. ADDITIONALLY..THE PERSISTENT ALONG SHORE FETCH WILL LIKELY BUILD SOME HIGHER WAVES. A SMALL CRAFT ADVISORY HAS THUS BEEN ISSUED FROM NORTH POINT LIGHT SOUTHWARD EFFECTIVE MIDNIGHT TONIGHT TO MID MORNING THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVY LMZ645-646 FROM 05Z/13 TO 14Z/13. && .CONFIDENCE... TONIGHT AND THURSDAY...MEDIUM TO HIGH. THURSDAY NIGHT AND FRIDAY...HIGH. FRIDAY NIGHT AND SATURDAY...LOW TO MEDIUM. SATURDAY NIGHT THROUGH MONDAY...LOW TO MEDIUM. MONDAY NIGHT THROUGH WEDNESDAY...MEDIUM TO HIGH. VERY SHORT TERM AND AVIATION/MARINE...DDV SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Jun 12, 2:29 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 229 PM CDT WED JUN 12 2013 WIZ046-047-051-052-056>060-062>072-131845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 229 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS. THE MAIN CONCERN IS FOR DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE FOR TORNADOES...ESPECIALLY NEAR THE ILLINOIS BORDER. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA ISSUED A TORNADO WATCH UNTIL 9 PM FOR THE AREA ROUGHLY SOUTH OF A LINE FROM BARABOO TO MADISON TO JEFFERSON TO LAKE GENEVA. THIS TORNADO WATCH HAS BEEN DESIGNATED AS A PARTICULARLY DANGEROUS SITUATION BY THE STORM PREDICTION CENTER. HEAVY RAINFALL CAUSING PONDING OF WATER AND MINOR STREET FLOODING IS ALSO EXPECTED DUE TO THE POSSIBILITY OF 1 TO 2 INCHES OF RAIN WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS OVER THE WEEKEND AND INTO MONDAY AS LOW PRESSURE MOVES ACROSS SOUTH CENTRAL CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON AND EVENING. LMZ643>646-131845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 229 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND EVENING AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF WIND POINT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM PORT WASHINGTON SOUTH TO WIND POINT. THE MAIN CONCERN IS FOR DAMAGING WINDS AND LARGE HAIL. WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA TONIGHT DUE TO BRISK NORTHEAST WINDS AND INCREASING WAVES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTH WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA INTO THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER THE WEEKEND AND INTO MONDAY AS LOW PRESSURE MOVES ACROSS SOUTH CENTRAL CANADA. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Jun 12, 3:02 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT WED JUN 12 2013 WIZ046-047-051-057-058-122100- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE- 302 PM CDT WED JUN 12 2013 ...STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN LAKE AND WESTERN FOND DU LAC COUNTIES... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 48 MILES WEST OF BERLIN TO 27 MILES SOUTHWEST OF RIPON...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WESTFIELD AND MONTELLO BY 320 PM CDT... MARKESAN BY 325 PM CDT... PRINCETON BY 335 PM CDT... GREEN LAKE AND BRANDON BY 340 PM CDT... RIPON BY 345 PM CDT... ROSENDALE BY 355 PM CDT... BERLIN BY 400 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. WOOD
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:08 PM CDT | Small Craft Advisory | MKX | 24 hr | |
| Jun 12, 4:21 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 5 more | 4 hr |
| Jun 12, 4:44 PM CDT | Tornado Warning | MKX | Iowa | 46 min |
| Jun 12, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 46 min |
| Jun 12, 5:56 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Jefferson, Kenosha, Lafayette, Milwaukee and 6 more | 3 hr |
| Jun 12, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Jefferson, Rock and 3 more | 58 min |
| Jun 12, 6:07 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 38 min |
| Jun 12, 6:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 12, 6:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Kenosha, Milwaukee, Ozaukee, Racine and 4 more | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.